# SDR C2XA09TY103

- Difficulty date: May 27, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 18,246 hours, 9,648 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097K021100
- Part serial: 02018
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TYS - AIRCRAFT EN ROUTE FROM CLT TO IAH WHEN THE AUTO PRESSURE SYSTEM FAIL INFLIGHT.  AIRCRAFT DIVERTED BACK TO CLT AND WAS MEL (169978).  IAH - MAINTENANCE REMOVED AND REPLACED THE ELECTRO PNEUMATIC OUTFLOW VALVE IAW EMB 145XR MM 21-31-03.  OPS CHECK GOOD AND RELEASED TO SERVICE.  LOG PAGE 2520610.
